# SDR NOCA05512

- Difficulty date: May 19, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP AT DOOR L4.  RELAMPED LIGHT AT L4 DOOR AS PER MM 33-51-00, OPS CHECK GOOD.
